# SDR DHL2007784518

- Difficulty date: July 19, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACKED ANGLE AT RT ELEVATOR INBD AFT END, R ELEV STA 36.91 TO 53.91.  OPENED END CAP ON RT ELEVATOR INBD SIDE FOUND ANGLE CRACKED AND OPENED ELEVATOR SKIN PANEL.  CUT OUT DAMAGED AREA OF ANGLE, REAR SPAR 1 BY 2 IAW B727 SRM 51-40-3.  FABRICATED REPAIR DOUBLER FROM 2024T3, .032, 10.75 BY 3 AND FILLER FROM 2024T3, .032, 2 BY 1 IAW B727 SRM 55-20-2, FIG 4 AND 51-40-3.  TREATED, PRIMED, INSTALLED PARTS AND CLOSED SKIN PANEL IAW B727 SRM 51-10-2, 51-30-2, 51-40-3.  RECALCULATED MOMENT IS 134.4 AND WITHIN LIMITS OF 120+-20 IAW B727 SRM 51-80-7, PARA 2. Y=31 WEIGHT CHANGE =.2, M=6.2.  NEW MONENT ETCHED ON ELEVATOR PLACARD.  NO FURTHER ACTION REQUIRED.
